MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)

ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Catalog Number 06P04-60
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Alinity s anti-hcv testing was performed for a us clinical trial donor re-entry sample, id (b)(6), on (b)(6) 2021.The result was nonreactive at (b)(6) s/co.Testing using the alinity s anti-hcv ii assay was repeat reactive ((b)(6) and (b)(6) s/co).Nat was negative.Ortho anti-hcv testing was repeat reactive.This donor was deferred during initial clinical trial testing for the alinity s anti-hcv ii assay on (b)(6) 2021.The results were as follows: alinity s anti-hcv: (b)(6) s/co nonreactive.Alinity s anti-hcv ii: (b)(6) and (b)(6) s/co repeat reactive.Nat: negative.Roche anti-hcv: reactive.During the initial clinical trial testing on (b)(6) 2021, the correct result for the donor sample was determined to be reactive.The alinity s anti-hcv result generated on (b)(6) 2021 is considered to be a potential false nonreactive.It is unknown which result the customer believes is correct for this donor.No impact to patient or donor management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient/donor details are not available.
 
Additional Manufacturer Narrative
Trending review determined no adverse trend for the issue for the product.Historical complaint review determined there is normal complaint activity for the lot number.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.To evaluate clinical sensitivity, (b)(4) replicates of two sensitivity panels (anti-hcv panel a (core only) and anti-hcv panel b (ns3 only)) were tested.The sensitivity panels met specifications.No false non-reactive results were obtained.Additionally, two commercially available seroconversion panels (zeptometrix hcv seroconversion panels hcv9045 and hcv9047) were tested.Alinity s anti-hcv reagent lot 28455be00 detected the same first bleed as reactive compared to historical results for alinity s anti-hcv.Further, additional replicates of the positive control were tested which all met specifications.Based on the investigation, alinity s anti-hcv reagent lot 28455be00 is performing as expected.

Brand Name
ALINITY S ANTI-HCV REAGENT KIT
Common Device Name
HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
433331157
MDR Report Key13473688
Report Number3002809144-2022-00044
Device Sequence Number3963406
Product Code QHM
UDI-Device Identifier00380740117191
UDI-Public00380740117191
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2022
Device Catalogue Number06P04-60
Device Lot Number28455BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown